User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Fox, Christopher; Käufl, Andreas; Pouliot, Guillaume 
Title:
The maximum likelihood threshold of a path diagram 
Abstract:
Linear structural equation models postulate noisy linear relationships between variables of interest. Each model corresponds to a path diagram, which is a mixed graph with directed edges that encode the domains of the linear functions and bidirected edges that indicate possible correlations among noise terms. Using this graphical representation, we determine the maximum likelihood threshold, that is, the minimum sample size at which the likelihood function of a Gaussian structural equation model...    »
 
Keywords:
Covariance matrix, graphical model, maximum likelihood, normal distribution, path diagram, structural equation model 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
The Annals of Statistics 
Year:
2019 
Journal volume:
47 
Year / month:
2019-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
1536-1553 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
0090-5364 
Notes:
First available in Project Euclid: 13 February 2019 
Date of publication:
01.06.2019